| Catalog Number |
309632 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll w/ndl 21x1 rb luer was cracked /damaged /deformed.The following information was provided by the initial reporter: material #:309632 batch#:5063045.Rcc received a complaint via email." on friday, (b)(6) 2025, a dose contamination incident was reported at the xxxxxxxxxxxxxxxxx.The contamination occurred due to a broken syringe, which compromised the connection and caused the dose to spray unexpectedly.As a result, the patient, staff, and room were contaminated.The patient was cleaned, and the site received a replacement dose.The patient later returned the same day to receive the replacement dose.The root cause of this issue was that the syringe that was missing the inner portion of the male slip tip.This may have broken off in the luer cap, or have been missing during.Dispensing." item# 309632 lot# 5063045.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4).- supplemental mdr - luer cracked /damaged/deformed since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.